Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 29 found articles
 
 
  Fields of a Gaussian beam beyond the paraxial approximation
 
 
Title: Fields of a Gaussian beam beyond the paraxial approximation
Author: Salamin, Y.I.
Appeared in: Applied physics. B, Lasers and optics
Paging: Volume 86 (2006) nr. 2 pages 319-326
Year: 2006
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands